# SDR WX0A2022070874145

- Difficulty date: July 8, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N217NV
- Make and model: Airbus A320-214
- Aircraft serial: 1347
- Aircraft time: 49,832 hours, 31,941 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FA REPORTS ""L1 EXIT SIGN IS NOT LIGHTED PROPERLY"". THIS IS THE SIGN JUST ABOVE THE L1 DOOR / RELAMPED EMERGENCY EXIT SIGN OVER L1 DOOR IAW AMM 33-51-16 PB 401 OPS CHECK GOOD."
